# SDR DXTA2024072912473

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N245QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6169
- Aircraft time: 2,695 hours, 1,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Main Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE CLIMB FA NOTIFIED THE CREW THAT A LOUD HISSING SOUND WAS AN EMANATING FROM THE MAIN CABIN DOOR. PILOT INSPECTED THE DOOR AND HEARD THE SAME SOUND ON THE LEFT SIDE OF THE MAIN CABIN DOOR. THIS NOISE WAS LOUDER THAN NORMAL INFLIGHT AMBIENT SLIPSTREAM NOISE. CABIN WAS PRESSURIZING NORMALLY ACCORDING TO CABIN PRESSURE GAUGE ON EICAS.  REMOVED AND REPLACED PASSENGER DOOR SEAL JAW CL-650 AMM 52-11-28. REFERENCE STEPS FOR DETAILS. SELANT /CURED CHECK GOOD PERFORMED OPERATIONAL/LEAK CHECK IAW CL-650 AMM 52-11-28,21·00·00-862-805,21-00-00-862-801.
